# SDR DL73K982578

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Syst
- Condition: Lost
- Location: Nr 1 & 2
- Component: 948F4582
- Stage of operation: AP
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

ON BASE LEG, SELECTED GEAR DOWN AND FLAPS 15, LOST ALL ELECTRICAL POWER, INCLUDING STBY PWR, HAD NO COMM/NAV.  FLEW WITH STBY INST ON LANDING BLEW NR 1 TIRE DUE TO NO ROTATION.  REPLACED NR 1 GCU P/N 948F458-2 S/N NF4063, NR 2 GCU S/N 3934, BATT P/N 23168 S/N 13163, BATT CHARGER P/N 2-301-3 S/N 1776.  NR 1 BUS TIE BKR P/N 9410335-4 S/N NF6911, NR 2 BTB S/N ZH9271.  NR 1 GEN BKR P/N 9410335-4 S/N 6811, NR 2 GEN BKR S/N YE6831, APU BKR S/N ZH9252, BATT CHRGR RELAY R-39, APU START INTERLOCK RELAY R-89, AND TRANSFER RELAYS R-3 AND R-4.  ALL CHECKS OK ON TEST FLT PER TOPPS.
